# SDR USAASB99282

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Failed
- Location: Pcu
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MKE - FLT 2745 - ABOUT 15 MINUTES OUT FROM MKE, THE B-HYDRAULIC SYSTEM LOST PRESSURE AND A-HYDRAULIC SYSTEM QUANTITY DROPPED TO 1.25 GALLONS.  THE LOW PRESS AND LOW QTY LIGHTS ILLUMINATED.  CAPTAIN TURNED OFF B-PUMPS WITHIN 15 SECONDS OF LOW PRESS  LIGHTS ILLUMINATING.  CAPTAIN DECLARED AN EMERGENCY AND MADE A NORMAL LANDING AT MKE.  AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINT FOUND A SEAL ON THE B-SYSTEM AILERON POWER CONTROL UNIT BAD.  REMOVED AND REPLACED AILERON POWER CONTROL UNIT (PN 65-44761-17) IN ASSOCIATION WITH MM 27-11-71.  INSPECTED ALL HYD  FILTERS FOR CONTAMINANTS.  NO CONTAMINANTS FOUND.  REPLACED FILTERS.  SERVICED AIRCRAFT HYD SYSTEMS.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
